Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Asthma worsening. Started Seretide twice daily. BP elevated. Matter of concern?

I am 28 male and have been on Micardis 80mg. for best part of a year now my asthma has started worsening again so have started Seretide 250/50 twice daily but am finding my micardis is no longer effective and my bp is up to 141/83 should I be overley concerned? is this bp level ok to leave thouggh winter as my asthma was cronic and very difficualt to controll last winter.
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Welcome to HCM,
You are Hypertensive and having Bronchial asthma it is common to have worsening of asthma in winter.
Please do not worry about your BP as 140/83 is not alarmingly high it could be reaction to stress of acute attack of asthma,please take care of your inhalation therapy like Seretide which good drug for Asthma.
Please take less salt and monitor your blood pressure in case it is persistently high you should visit your Physician to adjust the dose of BP medicine.
Please take care about asthma.
Good Luck.
Answered: Mon, 25 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor